2019
Том 71
№ 8

All Issues

Bugaets V. P.

Articles: 3
Article (Ukrainian)

Exact constant for approximation of continuous functions by summation operators of Jackson type

Bugaets V. P., Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 791–796

Article (Ukrainian)

Exact constants of approximation of continuous functions by Jackson integrals

Bugaets V. P., Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 435–443

Article (Ukrainian)

Asymptotic properties of positive methods for the summation of double Fourier series

Bugaets V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 673—680